# SDR UIEA2021042300980

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Keel Beam Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - KEEL BEAM #191JJ PANEL FOUND CORROSION.( FX - KEEL BEAM #191JJ PNL SUPPORT REPLACED AS PER DWG AND PL 69B11856-1 AND AS PER SRM 51-40-02. )
